Ordinary reduction of K3 surfaces

Fedor A. Bogomolov, Yuri G. Zarhin

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

Let X be a K3 surface over a number field K. We prove that there exists a finite algebraic field extension E/K such that X has ordinary reduction at every non-archimedean place of E outside a density zero set of places.

Original languageEnglish (US)
Pages (from-to)206-213
Number of pages8
JournalCentral European Journal of Mathematics
Volume7
Issue number2
DOIs
StatePublished - Jun 8 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ordinary reduction of K3 surfaces'. Together they form a unique fingerprint.

  • Cite this